# SDR 2025FA0000057

- Difficulty date: January 27, 2025
- Submitted: January 27, 2025
- Operation: General aviation
- Aircraft: N384CM
- Make and model: Boeing 767-38A
- Aircraft serial: 29617
- Aircraft time: 101,923 hours, 16,881 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND A DENT WITH GOUGES ON AFT PRESSURE BULKHEAD, STA 1582, LBL 60.00, BETWEEN 8 AND 9 O'CLOCK.
